# SDR UIEA2019070804710

- Difficulty date: July 7, 2019
- Submitted: July 10, 2019
- Operation: Air carrier
- Aircraft: N649GT
- Make and model: Boeing 767375
- Aircraft serial: 25864
- Aircraft time: 89,243 hours, 22,983 cycles
- System (JASC): 2132 · Cabin Pressure Indicator
- Part: Unknown
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MASTER CAUTION CABIN AUTO INOP WHILE ON DESCENT ( RESET AND TESTED PX CONTROLLER IAW AMM 21-31-02-864-008. OPS CHECK NORMAL. )
